... a body panic attack? Still not sleeping. My mind doesn't race except when the shaking gets bad my mind starts to freak and then the rapid thoughts scattering is happening. Hard to just type and remember what I was typing.
I had those shaking body panic attacks in the middle of the night. When it happens I have to talk to myself and use breathing to get through it. I remind myself that they do not last forever. It helps to do the breathing so my mind does not start running wild with thoughts.
It can take 4-8 weeks for the meds to reach a therapeutic level, but that does not mean that it could not happen sooner. I suggest that you call your doctor about the side effects you are having as soon as possible.
Hope you get some relief soon :)
Gabapentin takes a few weeks to build up into you system and work. How many mgs are you taking a day per dose. I was taking the 300mg ones for a while for about 6 months it worked well until my pain came back with vengence. In terms of panic attacks maybe you ask the dr to prescribe you a benzo like klonopin (generic name Clonazepam). I have been taking the last couple months and it has tremendously helped with the panic attacks I had. Just be carful and not take the Klonopin on a daily basis for too long because the withdrawal effects can be bad. However taken for a few weeks until the meds you are taking kick in can help you out. Unlike xanax Klonopin has a longer half life so you would have to take it before you get the panic attack, but due to the long half life you will feel calmer and under control the entire next day. Xanax is also a benzo that works almost immediately while having a panic attack , however xanax has a higher chance of being abused.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Post Traumatic Stress Disorder - My daughter is 16 and has PTSD and has had trouble sleeping because
Posted 5 Dec 2009 • 3 answers
Posted 17 Dec 2013 • 2 answers
Posted 13 Nov 2014 • 2 answers
Posted 28 Mar 2016 • 2 answers
Posted 20 Jul 2016 • 1 answer